Open Access
Translator Disclaimer
2013 ON SHARP INEQUALITIES OF HOMOGENEOUS EXPANSIONS FOR STARLIKE MAPPINGS OF ORDER $\alpha$ IN SEVERAL COMPLEX VARIABLES
Xiaosong Liu, Taishun Liu, Qinghua Xu
Taiwanese J. Math. 17(3): 801-813 (2013). DOI: 10.11650/tjm.17.2013.2415

Abstract

In this paper, we establish sharp inequalities of homogeneous expansions for starlike mappings and starlike mappings of order $\alpha$ defined on the unit ball of Banach complex spaces. As corollaries, we also obtain the sharp estimates of the third homogeneous expansions for the above mappings defined on the unit polydisk in $\mathbb{C}^n$ with some restricted conditions.

Citation

Download Citation

Xiaosong Liu. Taishun Liu. Qinghua Xu. "ON SHARP INEQUALITIES OF HOMOGENEOUS EXPANSIONS FOR STARLIKE MAPPINGS OF ORDER $\alpha$ IN SEVERAL COMPLEX VARIABLES." Taiwanese J. Math. 17 (3) 801 - 813, 2013. https://doi.org/10.11650/tjm.17.2013.2415

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1280.32007
MathSciNet: MR3072262
Digital Object Identifier: 10.11650/tjm.17.2013.2415

Subjects:
Primary: 32A30 , 32H02

Keywords: estimate of homogeneous expansion , inequality of homogeneous expansions , starlike mapping , starlike mapping of order $\alpha$

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.17 • No. 3 • 2013
Back to Top